Results 1 to 4 of 4
Help Altram Anger
  1. #1
    Skomone is offline New Member
    Join Date
    Jul 2005
    Location
    .
    Posts
    4

    Default Help Altram Anger

    My Boyfriend of 3 Years Went and got his Doc to prescribe Altram because his brother takes it and give him some and he wanted some. The problem is it makes him rage and irritable and when he drinks on it he gets destructive and I know he is addicted already. He went to the Doc's today to tell him to prescribe something else because its not fair to his family to suffer the reprocushions of this drug but he told me the doc said he wanted him to stay on it. I know he wants to stay on them. He had a script for 30 to take 1 at bed every night but they were all gone within 2 weeks. Have you ever heard of this drug making people Angry? And any suggestions before I end up leaving him?! Sorry for the grammer and mistyped letter have to type fast dont want him to walk in and flip out.Any advice would be greatly appreciated. He claims he needs it for his pain because his chest pops or cracks when he stretces, I think its just an excuse

  2. #2
    truehowell is offline Junior Member
    Join Date
    Jul 2005
    Location
    .
    Posts
    20

    Default

    hi, Sounds like he is addicted to this drug~~ Is it a pain pill?? I know how you feel becauce I was once addicted to Darvocet. Taking 6-8 a day and sometimes 5 at one time . I would feel good for 2-3 hours and then I would get ill as hell at everyone. It was a hard habit to break but I did it!! Good Luck :-)

  3. #3
    Skomone is offline New Member
    Join Date
    Jul 2005
    Location
    .
    Posts
    4

    Default

    quote:Originally posted by Skomone

    My Boyfriend of 3 Years Went and got his Doc to prescribe Altram because his brother takes it and give him some and he wanted some. The problem is it makes him rage and irritable and when he drinks on it he gets destructive and I know he is addicted already. He went to the Doc's today to tell him to prescribe something else because its not fair to his family to suffer the reprocushions of this drug but he told me the doc said he wanted him to stay on it. I know he wants to stay on them. He had a script for 30 to take 1 at bed every night but they were all gone within 2 weeks. Have you ever heard of this drug making people Angry? And any suggestions before I end up leaving him?! Sorry for the grammer and mistyped letter have to type fast dont want him to walk in and flip out.Any advice would be greatly appreciated.
    It is classified as an Opioids (such like hydrocodone)Addiction isnt supose to be a problem because its not a narcotic but I beg to differ, how can I get him to realize?

  4. #4
    truehowell is offline Junior Member
    Join Date
    Jul 2005
    Location
    .
    Posts
    20

    Default

    Hi, Hydrocodone is VERY VERY addicting!! It is also called Loratab. I have been hooked on that too and it is VERY hard to get off of!!! The withdrawles are AWFUL!! Takes about 3-5 days of suffering!! When I took the hydrocodone I weened myself off of it with Darvocet. But it was hard. Getting off Hydrocodone gives you flu like symptons. You can look it up on the internet and it will tell you all about it. Hop this helps :-)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22